Nurofen For Children 3 Months

Give your little one fast and effective pain and fever relief.

Product Features

  • Provides effective relief from fever from 15 minutes*
  • Provides relief for up to 8 hours
  • Relieves Cold and Flu symptoms.
  • Sugar free formulation
  • Contains ibuprofen

Pack Contents: 50 ML

Also available in: 100ML * Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Curr Med Res Opin 2007; 23(9): 2205-11.

Product Description

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever. Nurofen for Children starts providing effective relief from fever in just 15 minutes*, and lasts up to 8 hours.

Nurofen for Children provides relief from teething pain, tooth aches, earaches, sore throats, headaches, body aches, minor aches and cold and flu symptoms. Reduces fever.

The concentrated formula means that you only need to give your baby a small amount. It’s sugar free and colour free, strawberry flavoured and comes with an easy dosing syringe for babies that make it easy to use.

* Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.

Contains 200 mg of ibuprofen per 5mL dose | Contains sodium chloride and sodium saccharin | Sugar-free | 9mL (maximum daily dose) contains 4.5g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Dosage guide:

Age*:

•3*‒6 months (average weight 6‒8kg), dose: 1.5‒2.0mL

•6‒12 months (average weight 8‒10kg), dose: 2.0‒2.5mL

•12‒24 months (average weight 10‒12kg), dose: 2.5‒3.0mL


* Repeat dose every 6‒8 hours as necessary (max 3 doses in 24 hours).

Do not give to babies under 3 months.

Seek medical advice before giving to children under 12 months.

Do not exceed the stated dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
For short-term use only. If your child's symptoms persist for more than 48 hours consult your doctor. Children should take plenty of fluids.

Do not use if the cap seal is not intact on first opening of the bottle.

Maximum Dose in 24 Hours: Maximum 3 doses.

Seek medical advice before use:

•If your child is under 12 months of age

•If your child suffers from asthma

•If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines

•In children suffering from dehydration through diarrhoea and/or vomiting.

Do Note Use:

• In children under 3 months of age.

• In children who have stomach ulcers or other stomach disorders.

• In children who have kidney, liver or heart problems.

• In children who have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use during the first 6 months of pregnancy. Do not use at all during the last 3 months of pregnancy.